Anadin Extra 32 Caplets

Availability: In stock

Avg Rating :

No rating yet

Availability: In stock

Anadin Extra 32 Caplets

Anadin Extra 32 CapletsAnadin Extra 32 Caplets
Please note images are for illustration purposes only and may differ from the product(s) you receive
Anadin Extra 32 Caplets

Availability: In stock

Avg Rating :

No rating yet

was £4.11

now only £3.09

OR

Availability: In stock

Anadin Extra tablets contain aspirin, paracetamol and caffeine which all help to provide fast, effective pain relief from headaches, aches and pain.
Read more

This product can only be sold by a registered pharmacy. To allow our pharmacist to ensure it is appropriate for you to use this product we will ask you to complete a short questionnaire after the checkout.  Please note that we are unable to ship restricted products to countries outside the UK.

 

Failure to answer these questions may result in delays with your order.

 

Please note that these items are not suitable for express delivery as they need to be checked by our pharmacist.  

Description

Details

Anadin Extra Caplets are ideal for individuals in need of a quick and effective pain relief as they can help to treat mild to moderate pain including headaches, toothache, period pains, muscular aches, sprains and symptoms of cold and flus. These caplets contain a powerful combination of pain relieving ingredients that work quickly to help you feel restored. Anadin Extra is scientifically developed with a powerful triple action formula – aspirin, paracetamol and caffeine. Aspirin - targets the source of the pain. Paracetamol - helps block pain signals. Caffeine - helps to speed up pain relief.

Ingredients

Ingredients

Each caplet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine.
Usage

Usage

Adults, the elderly and young persons aged 16 and over: Take 2 caplets with a drink of water (Anadin Extra Caplets). Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not exceed the stated dose. Do not take with other products containing paracetamol.

Warnings

Warnings

Do not take Anadin Extra if you are allergic to asprin, other NSAIDs or any of the other ingredients in Anadin Extra or if you have or have ever had a stomach ulcer, perforation or bleeding. Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin. Do not take if you are breastfeeding. Ask your doctor or pharmacist before taking Anadin Extra if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease. Not suitable for children under 16 years of age. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Possible side effects when taking Anadin Extra Tablets: In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally. Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product. Caffeine may cause nausea, headache and insomnia. Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin. You should carefully read all product packaging and labels prior to use.

Delivery & Returns

Standard Delivery

We aim to deliver orders within 3 working days to the shipping address provided by you in your order if the shipping address is in the UK.  For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country.  Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process.  Failiure to answer these will cause delays.  Please allow extra time for Pharmacy approved products.

Delivery charges for orders outside the UK will vary.

Express UK Delivery

Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK.  After 1pm we cannot guarantee express delivery, even if it has been selected.  Please note that this is not a guaranteed next day service, but is an expedited delivery option.  Products which need to be approved by a pharmacist are not suitable for express delivery.

Returns

We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.

Delivery outside of the EU

Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.

 

Please visit our Delivery & Returns page for more information.

Reviews

You may also like...

Please wait...